MAUDE Adverse Event Report: ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2764-24
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer contact phone number: (b)(6).
 
Event or Problem Description
It was reported that the needle broke apart in the area within the hinge of the deltec gripper plus.More specifically this was observed when pulling and releasing the safety mechanism.The product problem did not cause or contribute to any adverse health effects for the patient.
 
Additional Manufacturer Narrative
Other, other text: twelve pictures were attached and it could be seen that the safety mechanism was broken and the needle was out of it.The complaint is confirmed.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
DELTEC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11672302
Report Number3012307300-2021-03174
Device Sequence Number16934180
Product Code FPA
UDI-Device Identifier10610586025570
UDI-Public10610586025570
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model Number21-2764-24
Device Catalogue Number21-2764-24
Device Lot Number3862640
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer05/31/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1